# SDR AALA202306220001

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 18,173 hours, 7,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE SLIDE AT 4L ARMED THEN DISARMED IN FLIGHT. HANDLE HAD TO BE PUSHED DOWN (ARMED) AGAIN AND SEEMED NOT TO STAY DOWN COMPLETELY.  MAINTENANCE ACCOMPLISHED TSM 52-13-00-810-808-A AND ADJUSTED PROXIMITY DETECTOR 7WN1 AS PER AMM 52-71-00-820-A01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
